# SDR SIMA20170212002

- Difficulty date: February 12, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 16,715 hours, 11,472 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90481208
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

STRONG FUEL SMELL AFTER A FAILED ATTEMPT TO START RIGHT ENGINE. DEFERRED NR 2 ENG IGNITION B. NO FURTHER FUEL SMELL NOTED. REMOVED AND REPLACED RT IGN "B" LEAD AND IGNITER IAW AMM 74-20-03 AND 74-20-01. OPS CHECK GOOD. IGNITOR P/N CH31926
